# SDR 7C7A2018111500462

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 54,132 hours, 68,038 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: 83231073
- Condition: Gouged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO MLG DOOR ACTUATOR ARM AND BORE HOLE REPAIRED IAW RD 8-32-4598 AND ECO 008.32.18.02.
